# SDR CALA2022042501069

- Difficulty date: April 25, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 96,884 hours, 12,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Damaged
- Location: Mid Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MID GALLEY ONE FLOOR PROXIMITY LIGHT ASSEMBLY (CENTER) BRO KEN REF HAECO NR L/P: 9480741, ORIGINATED BY EMP V905400, SPEC N O.: B777-33-3-7030. PERFORMED BY EMP V905400, REPLACED MID GALLEY ONE FLOOR PROXIMIT Y LIGHT ASSEMBLY (CENTER) AND PERFORMED THE LIGHT TEST, THE RESU LT FOUND NORMAL REF AMM 33-51-05-960-802 REV 94. IDT BY TA409.
